# SDR ASAA0010077

- Difficulty date: June 23, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L1 DOOR GUST LOCK WAS FOUND TO BE DIFFICULT TO DEPRESS.  CLEANED AND LUBRICATED GUST LOCK AND THE L1 DOOR GUST LOCK OPERATED NORMALLY.  (M)
